Numerical solution of two-dimensional Schrodinger equation by Boadway's transformation


Gulkac V.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.80, no.12, pp.1543-1548, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80 Issue: 12
  • Publication Date: 2003
  • Doi Number: 10.1080/00207160310001614981
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Page Numbers: pp.1543-1548

Abstract

In this article, Boadway's transformation technique is extended to the two-dimensional Schrodinger equation. The result of numerical experiments is presented, and a comparison of the present results with the exact solution shows an extremely good agreement.